# SDR DLM88001003

- Difficulty date: May 22, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 23,864 hours, 18,819 cycles
- Engine: Pwa JT8D219
- Engine time: 25,847 hours, 21,072 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725529
- Condition: Stalled
- Location: Nr 1
- Part time: 25,847 hours, 21,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB THRU FL240, LEFT ENGINE COMPRESSOR STALLED AND EGT CLIMBED ABOVE 640 DEGREES.  SHUTDOWN ENGINE AND RETURNED TO MCI.  REPLACED ENGINE.
